BibTeX record journals/siamcomp/ChazelleLM05

download as .bib file

@article{DBLP:journals/siamcomp/ChazelleLM05,
  author    = {Bernard Chazelle and
               Ding Liu and
               Avner Magen},
  title     = {Sublinear Geometric Algorithms},
  journal   = {{SIAM} J. Comput.},
  volume    = {35},
  number    = {3},
  pages     = {627--646},
  year      = {2005},
  url       = {http://dx.doi.org/10.1137/S009753970444572X},
  doi       = {10.1137/S009753970444572X},
  timestamp = {Mon, 12 Sep 2011 16:10:09 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamcomp/ChazelleLM05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}